MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR FEM OX NP LT SZ 7; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II CR FEM OX NP LT SZ 7; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLY/METAL/POLY
Catalog Number 74021167
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Myocardial Infarction (1969); Injury (2348)
Date of Event 12/29/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had persistent heartburn/chest pain for weeks prior to hospitalization, he believed this was due to gerd.He was then admitted to the hospital and required stent and bypass after cardiac testing.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A clinical evaluation was conducted and details regarding the patient¿s weight-bearing status, medical history, bone quality, fall/trauma history, and other additional clinical relevant information have not been provided.No cardiac markers or labs have been submitted either.Based on the limited information provided and without the return of the device for evaluation the root cause of the reported stiffness and myocardial infarction cannot be determined.Root cause of the arthrofibrosis could be contributed to concomitant medical problems, rehabilitation, and history (bilateral hip replacement, bilateral knee meniscus repair, bilateral knee osteoarthritis, hypertension, mi) patient impact: arthrofibrosis and mua myocardial infarction treated with bypass and stent placement procedure with a hospital stay both incidents are listed as having been resolved.No further medical assessment is warranted based on the information provided.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
JRNY II CR FEM OX NP LT SZ 7
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8725628
Report Number1020279-2019-02415
Device Sequence Number19279600
Product Code JWH
UDI-Device Identifier00885556422762
UDI-Public00885556422762
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K121443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74021167
Device Lot Number17AM13734
Initial Date Received by Manufacturer 05/24/2019
Supplement Date Received by Manufacturer05/24/2019
Initial Report FDA Received Date06/23/2019
Supplement Report FDA Received Date11/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age69 YR